# SDR 99ZZZX637

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1935V
- Make and model: Cessna 182H
- Aircraft serial: 18256760
- Engine: Cont IO470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: SA62488
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INTAKE LIFTERS WENT FLAT.  NR 3 WOULD NOT PUMP UP CAUSING SERIOUS VIBRATION.  THE OTHER TWO DID EVENTUALLY PUMP UP.  REPLACED ALL LIFTERS.  TIME ON ORIGINAL PART, 10 HOURS.  LIFTERS WERE FROM SUPERIOR AIRPARTS, INC.
